Alert archive / Illinois / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 133, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Aug 10, 2020, 5:16 PM CDT for 5 counties in Missouri; 6 counties in Illinois. It was in force for 59 min. 33 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 10, 2020, 5:16 PM CDT (22:16 UTC)
- Expired
- Aug 10, 2020, 6:15 PM CDT
- In force
- 59 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Calhoun County, IL, Jersey County, IL, Macoupin County, IL, Madison County, IL, Monroe County, IL, Saint Clair County, IL, City of Saint Louis, MO, Franklin County, MO, Jefferson County, MO, Saint Charles County, MO, Saint Louis County, MO
The radar
The St Louis radar (KLSX), 43 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 10, 5:17 PM CDT | TSTM WND DMG | Saint Charles, MO | 12 INCH DIAMETER TREE LIMB SNAPPED AND FELL ON GARAGE. |
| Aug 10, 5:25 PM CDT | TSTM WND GST 40 | 2 Nw Cottleville, MO | GUSTS ESTIMATED 30-40 MPH. |
| Aug 10, 5:26 PM CDT | TSTM WND DMG | 3 W Saint Clair, MO | TREE DOWN ON HWY WW. |
| Aug 10, 5:35 PM CDT | TSTM WND DMG | 1 W Saint Charles, MO | 6 INCH TREE LIMBS DOWN. |
| Aug 10, 5:35 PM CDT | TSTM WND GST 50 | Lake Saint Louis, MO | |
| Aug 10, 5:36 PM CDT | TSTM WND DMG | 3 Nne O'Fallon, MO | 1-2 INCH SOFTWOOD TREE BRANCHES DOWN AT TOM GINNEVER AVE AND ST. MATTHEW AVE. |
| Aug 10, 5:36 PM CDT | TSTM WND DMG | Wood River, IL | 2 INCH TREE LIMB BLOWN DOWN. |
| Aug 10, 5:37 PM CDT | TSTM WND DMG | Alton, IL | 4 INCH DIAMETER TREE LIMB DOWN WITH THE GUST FRONT. |
| Aug 10, 5:37 PM CDT | TSTM WND GST 60 | 4 S Weldon Spring, MO | GUST OBSERVED BY ASOS AT SPIRIT OF ST. LOUIS AIRPORT. |
| Aug 10, 5:38 PM CDT | TSTM WND DMG | 3 Wsw Dardenne Prairie, MO | TREE DOWN OVER HWY DD NEAR SOMMERS ROAD. |
| Aug 10, 5:40 PM CDT | TSTM WND DMG | 2 Ssw Saint Charles, MO | 8-12 INCH TREE LIMBS DOWN ON PRALLE LANE. |
| Aug 10, 5:41 PM CDT | TSTM WND DMG | 1 Se Harvester, MO | PUBLIC REPORTED A TREE WAS DOWN ON A HOUSE OFF JUNGS STATION ROAD IN ST. PETERS. THE FIRE DEPT WAS ON THE SCENE. |
| Aug 10, 5:45 PM CDT | TSTM WND DMG | 1 Ssw Maryland Heights, MO | BRANCHES DOWN AT CREVE COEUR PARK LAKE FRONT. PORTABLE TRAFFIC CONTROL SIGN BLOWN OVER. |
| Aug 10, 5:45 PM CDT | TSTM WND DMG | 2 Ne Maryland Heights, MO | LARGE TREE LIMB DOWN ON CREVE COEUR MILL ROAD AT THOMAS PATRICK COURT. |
| Aug 10, 5:45 PM CDT | TSTM WND DMG | Olivette, MO | LARGE TREES AND POWER LINES DOWN. |
| Aug 10, 5:55 PM CDT | TSTM WND DMG | 1 E Maryland Heights, MO | DELAYED REPORT OF A LARGE TREE DOWN ON POWER LINES NEAR AMELING ROAD AND BENNINGTON PLACE. IT WAS NOTED THAT SEVERAL LARGE TREES WERE DOWN IN THE AREA. TIME ESTIMATED BY RADAR. |
| Aug 10, 5:55 PM CDT | TSTM WND DMG | 1 Ne Maryland Heights, MO | DELAYED REPORT OF A TREE DOWN ON SOME POWER LINES NEAR ROSE ACRES AND MCKELVY. TIME ESTIMATED BY RADAR. |
| Aug 10, 5:55 PM CDT | TSTM WND DMG | 2 S Saint Louis, MO | 5-6 INCH TREE LIMB DOWN IN TOWER GROVE SOUTH. |
| Aug 10, 5:55 PM CDT | TSTM WND DMG | Kirkwood, MO | 1-2 INCH TREE LIMBS DOWN, POWER IS OUT. |
| Aug 10, 6:00 PM CDT | TSTM WND DMG | 1 Ese Collinsville, IL | LARGE TREE DOWN BLOCKING THE ROADWAY NEAR INTERSECTION OF SPRING ST AND LEBANON ROAD. |
| Aug 10, 6:00 PM CDT | TSTM WND DMG | 1 Ese Mehlville, MO | SEVERAL 2 INCH MAPLE TREE BRANCHES DOWN NEAR I-255 AND TELEGRAPH RAOD. |
| Aug 10, 6:00 PM CDT | TSTM WND DMG | 1 S Fenton, MO | DELAYED SOCIAL MEDIA REPORT OF A TREE LIMB DOWN IN A RESIDENTIAL AREA. LIMBS LOOK TO BE ABOUT 6-8 INCHES IN DIAMETER. |
| Aug 10, 6:00 PM CDT | TSTM WND DMG | 1 S Saint Louis, MO | POWER POLE DOWN AT THE 3800 BLOCK OF SHAW BLVD. |
| Aug 10, 6:00 PM CDT | TSTM WND DMG | 2 Sw Lakeshire, MO | 3-4 INCH TREE LIMBS DOWN AT GERALD DRIVE AND TESSON FERRY ROAD. |
| Aug 10, 6:00 PM CDT | TSTM WND DMG | 2 Wsw Saint Louis, MO | POWER LINES REPORTED DOWN NEAR HIGHLANDS PLAZA DRIVE SOUTH OF I-64/40. POWER WAS OUT IN THE AREA. |
| Aug 10, 6:00 PM CDT | TSTM WND GST 50 | Waterloo, IL | 45-50 MPH WITH GUST FRONT. |
| Aug 10, 6:04 PM CDT | TSTM WND DMG | Antonia, MO | 10 INCH BRANCH DOWN AT OLD HWY M AND OLD LEMAY FERRY ROAD. |
| Aug 10, 6:04 PM CDT | TSTM WND DMG | Arnold, MO | A LARGE MAPLE TREE DOWN ON A HOUSE. THE HOUSE SUFFERED DAMAGE TO THE AWNING AND GUTTERS BEFORE ROLLING OFF THE SLANTED ROOF. POWER LINES ARE ALSO DOWN IN THE AREA. SPOTTER ESTIMATED WINDS TO BE OVER 60 MPH. |
| Aug 10, 6:09 PM CDT | TSTM WND GST 51 | O'Fallon, IL | |
| Aug 10, 6:10 PM CDT | TSTM WND DMG | 2 Nnw Oakville, MO | DELAYED REPORT: AWNING MATERIAL REMOVED FROM A STRUCTURE ON THE PROPERTY. SEVERAL TREES DOWN IN THE AREA SOUTHEAST OF THE I-55/255 JUNCTION. |
| Aug 10, 6:13 PM CDT | TSTM WND GST 60 | 1 Ene Cahokia, IL | |
| Aug 10, 6:19 PM CDT | TSTM WND DMG | Waterloo, IL | 12-14 INCH TREE LIMB OVER PAULA DRIVE. |
| Aug 10, 6:20 PM CDT | TSTM WND DMG | Waterloo, IL | POWERLINES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 27 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 10, 2:58 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.3 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1597 J/kg
- Mixed-layer CIN
- -128 J/kg
- Mixed-layer LCL
- 1046 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 167 m²/s²
- 0-3 km storm-relative helicity
- 241 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted.
437
WUUS53 KLSX 102216
SVRLSX
ILC013-083-117-119-133-163-MOC071-099-183-189-510-102315-
/O.NEW.KLSX.SV.W.0133.200810T2216Z-200810T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
516 PM CDT Mon Aug 10 2020
The National Weather Service in St Louis has issued a
* Severe Thunderstorm Warning for...
Southeastern Calhoun County in southwestern Illinois...
Northwestern Monroe County in southwestern Illinois...
Madison County in southwestern Illinois...
Southern Macoupin County in southwestern Illinois...
Southeastern Jersey County in southwestern Illinois...
St. Clair County in southwestern Illinois...
St. Louis City in east central Missouri...
St. Charles County in east central Missouri...
Jefferson County in east central Missouri...
Southern Franklin County in east central Missouri...
St. Louis County in east central Missouri...
* Until 615 PM CDT.
* At 514 PM CDT, severe thunderstorms were located along a line
extending from near Bunker Hill to near St. Paul to Beaufort,
moving southeast at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Law enforcement.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
St. Louis, St. Charles, St. Peters, Florissant, Chesterfield,
Belleville, Wildwood, University City, Ballwin, Granite City,
Wentzville, O'Fallon, Alton, Kirkwood, Maryland Heights, East St.
Louis, Hazelwood, Collinsville, Edwardsville and Webster Groves.
This includes the following highways...
Interstate 70 in Illinois between exits 21 and 30.
Interstate 55 in Illinois between exits 23 and 44.
Interstate 64 in Illinois between exits 9 and 27.
Interstate 44 in Missouri between exits 230 and 277.
Interstate 55 in Missouri between exits 175 and 191.
Interstate 70 in Missouri between exits 212 and 231.
This also includes Babler Memorial State Park, Scott Joplin Historic
Site, Route 66 State Park, Castlewood State Park, Confluence State
Park, Mastodon Historic Site, Sandy Creek Covered Bridge Historic
Site, Gov. Dunklin's Grave Historic Site, First Missouri State
Capitol Historic Site, Robertsville State Park, and Horseshoe Lake
State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in St Louis.
Wind damage with these storms will occur before any rain or
lightning. Do not wait for the sound of thunder before taking cover.
SEEK SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.
&&
LAT...LON 3865 8971 3846 8971 3820 9026 3820 9078
3825 9130 3856 9099 3855 9097 3858 9097
3890 9074 3911 8970 3900 8970 3900 8965
3888 8964 3887 8960 3866 8960
TIME...MOT...LOC 2214Z 334DEG 37KT 3908 8994 3884 9068 3842 9123
HAIL...<.75IN
WIND...60MPH
$$
Gosselin1 follow-up statement
124
WWUS53 KLSX 102235
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
535 PM CDT Mon Aug 10 2020
ILC013-083-117-119-133-163-MOC071-099-183-189-510-102315-
/O.CON.KLSX.SV.W.0133.000000T0000Z-200810T2315Z/
Calhoun IL-Monroe IL-Madison IL-Macoupin IL-Jersey IL-St. Clair IL-
St. Louis City MO-St. Charles MO-Jefferson MO-Franklin MO-
St. Louis MO-
535 PM CDT Mon Aug 10 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTHEASTERN CALHOUN...NORTHWESTERN MONROE...MADISON...SOUTHERN
MACOUPIN...SOUTHEASTERN JERSEY AND ST. CLAIR COUNTIES IN SOUTHWESTERN
ILLINOIS...ST. CHARLES...JEFFERSON...SOUTHERN FRANKLIN AND ST. LOUIS
COUNTIES IN EAST CENTRAL MISSOURI AND ST. LOUIS CITY...
At 535 PM CDT, severe thunderstorms were located along a line
extending from Worden to Chesterfield to near Miramiguoa Park, moving
southeast at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Trained weather spotters reported power outages and roof
damge in St. Charles county.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
St. Louis, St. Charles, St. Peters, Florissant, Chesterfield,
Belleville, Wildwood, University City, Ballwin, Granite City,
Wentzville, O'Fallon, Alton, Kirkwood, Maryland Heights, East St.
Louis, Hazelwood, Collinsville, Edwardsville and Webster Groves.
This also includes Babler Memorial State Park, Scott Joplin Historic
Site, Route 66 State Park, Castlewood State Park, Confluence State
Park, Mastodon Historic Site, Sandy Creek Covered Bridge Historic
Site, Gov. Dunklin's Grave Historic Site, First Missouri State
Capitol Historic Site, Robertsville State Park, and Horseshoe Lake
State Park.
This includes the following highways...
Interstate 70 in Illinois between exits 21 and 30.
Interstate 55 in Illinois between exits 23 and 44.
Interstate 64 in Illinois between exits 9 and 27.
Interstate 44 in Missouri between exits 230 and 277.
Interstate 55 in Missouri between exits 175 and 191.
Interstate 70 in Missouri between exits 212 and 231.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
St Louis.
Wind damage with these storms will occur before any rain or
lightning. Do not wait for the sound of thunder before taking cover.
SEEK SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.
&&
LAT...LON 3865 8971 3846 8971 3820 9026 3820 9078
3825 9130 3856 9099 3855 9097 3858 9097
3890 9074 3911 8970 3900 8970 3900 8965
3888 8964 3887 8960 3866 8960
TIME...MOT...LOC 2235Z 334DEG 37KT 3892 8984 3868 9058 3826 9113
HAIL...<.75IN
WIND...60MPH
$$
GosselinWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 3:50 PM CDT, 1 hour 26 minutes earlier.
Area forecast discussion, Aug 10, 3:50 PM CDT, 1 hour 26 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
350 PM CDT Mon Aug 10 2020
.SHORT TERM... (Through Late Tuesday Night)
Issued at 341 PM CDT Mon Aug 10 2020
Heat Advisory continues til 7 pm across east central and
southeast MO and southwest IL with southwest winds, plenty of
diurnal solar insolation, and surface dew points in the mid 70s to
around 80 resulting in heat indices of 100 to 110 over this area.
Thunderstorms are expected late this afternoon and tonight with
very unstable conditions ahead of an approaching cold front
currently extending from eastern WI southwest through northwestern
MO. Thunderstorms were also developing across northwestern MO and
southeastern KS ahead of an MCV. There is the potential that a
few of these storms late this afternoon and this evening may be
capable of damaging winds. There will also be the potential of
locally heavy rainfall tonight due to the anomalously high values
of precipitable water which could lead to at least minor flooding.
Although the synoptic front will likely not get any further south
than southern portions of MO and IL on Tuesday, the effective
front/boundary should shift south of our forecast area with any
additional convection on Tuesday mainly across southeast MO and
southwest IL. High temperatures will be cooler on Tuesday and
close to seasonal normals.
GKS
.LONG TERM... (Wednesday through Next Monday)
Issued at 341 PM CDT Mon Aug 10 2020
A wet and active pattern will continue for the remainder of the work
week as an upper level trough moves slowly eastward through northern
MO from Wednesday afternoon through Thursday evening as a weak warm
front lifts north-northeastward through our forecast area as a
surface ridge shifts well northeast of the region. The NAM model in
particular is hinting at a potential MCS on Wednesday with another
one on Thursday. There may be a brief break in the potential for
convection Friday into Friday night as the upper level ridge over
the southern Plains tries to build northeastward into our region,
and the warm front lifts northeast of the forecast area. Another
round of convection is likely on Saturday as a cold front drops
southeastward into the forecast area. A second stronger cold front
is forecast to drop southward through our area on Sunday night
with convection expected along it as upper level troughing deepens
over the Great Lakes region. Cooler air will filter into our area
on Monday and Monday night behind the cold front with any convection
shifting south of the forecast area as a relatively strong surface
ridge moves through the northern Plains.
GKS
&&
.AVIATION... (For the 18z TAFs through 18z Tuesday Afternoon)
Issued at 1136 AM CDT Mon Aug 10 2020
A cold front extending from WI southwest through northwestern MO
will move southeastward through our area tonight and Tuesday.
Thunderstorms will develop along and just ahead of this front and
move through the taf sites mainly tonight. Some of these storms
will produce strong gusty winds. The prevailing cloud ceiling may
drop briefly into the MVFR category Tuesday morning in UIN and
COU. Southwest winds will weaken this evening and become variable
in direction tonight near the cold front and thunderstorm outflow
boundaries.
SPECIFICS FOR KSTL: A cold front extending from WI southwest
through northwestern MO will move southeastward into the STL area
Tuesday morning. Thunderstorms will develop along and just ahead
of this front and move into the STL area this evening. Some of
these storms will produce strong gusty winds. West-Southwest
winds will weaken this evening and become variable in direction
tonight near the cold front and thunderstorm outflow boundaries.
GKS
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Heat Advisory until 7 PM CDT this evening for Franklin MO-Iron
MO-Jefferson MO-Lincoln MO-Madison MO-Reynolds MO-Saint
Charles MO-Saint Francois MO-Saint Louis City MO-Saint
Louis MO-Sainte Genevieve MO-Warren MO-Washington MO.
IL...Heat Advisory until 7 PM CDT this evening for Bond IL-Calhoun IL-
Clinton IL-Fayette IL-Greene IL-Jersey IL-Macoupin IL-
Madison IL-Marion IL-Monroe IL-Montgomery IL-Randolph IL-
Saint Clair IL-Washington IL.
&&
WFO LSXHazardous weather outlook, Aug 10, 4:11 PM CDT, 1 hour 5 minutes before
Hazardous Weather Outlook National Weather Service Saint Louis MO 411 PM CDT Mon Aug 10 2020 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-112115- Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO- Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO- Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO- Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO- Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL- Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO- Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO- Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO- 411 PM CDT Mon Aug 10 2020 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight. Thunderstorms are likely. Some of these thunderstorms may be severe with damaging winds, large hail and locally heavy rainfall. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a chance of thunderstorms across parts of the area from Tuesday through Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this evening. Spotters are encouraged to report any severe weather and also rainfall amounts in excess of an inch or any flooding, if observed, to the National Weather Service. GKS
In the hours before
Local storm report, Aug 10, 4:41 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
441 PM CDT MON AUG 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM TSTM WND GST 2 NE JEFFERSON CITY 38.59N 92.16W
08/10/2020 M60 MPH CALLAWAY MO ASOS
&&
MRMLocal storm report, Aug 10, 4:42 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
442 PM CDT MON AUG 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM HAIL 1 E JEFFERSON CITY 38.57N 92.17W
08/10/2020 M0.38 INCH COLE MO TRAINED SPOTTER
&&
MRMLocal storm report, Aug 10, 4:47 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
447 PM CDT MON AUG 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 PM TSTM WND GST KAMPSVILLE 39.31N 90.63W
08/10/2020 E50 MPH CALHOUN IL TRAINED SPOTTER
SPOTTER ESTIMATED 45-50 MPH WINDS ALONG THE
GUST FRONT RUNNING AHEAD OF THE MAIN LINE.
ONLY SMALL TWIGS AND LIMBS.
&&
MAPLESLocal storm report, Aug 10, 4:59 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
459 PM CDT MON AUG 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0449 PM TSTM WND GST 1 NNE TROY 38.99N 90.97W
08/10/2020 E50 MPH LINCOLN MO TRAINED SPOTTER
SPOTTER REPORTED THAT WINDS GUSTED TO AT
LEAST 50 MPH ALONG THE OUTFLOW AHEAD OF THE
MAIN LINE OF STORMS.
&&
MAPLESLocal storm report, Aug 10, 5:08 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
508 PM CDT MON AUG 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM HEAVY RAIN MEXICO 39.17N 91.87W
08/10/2020 M1.57 INCH AUDRAIN MO PUBLIC
&&
MRMLocal storm report, Aug 10, 5:13 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
513 PM CDT MON AUG 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM TSTM WND DMG 1 ENE TROY 38.98N 90.97W
08/10/2020 LINCOLN MO EMERGENCY MNGR
TWO LARGE HIGHWAY SIGNS BLOWN DOWN ALONG HWY
61 NEAR MILE MARKER 47.
&&
MRMThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 2:24 PM CDT | Severe Thunderstorm Warning | LSX | Knox, Lewis, Shelby | 52 min |
| Aug 10, 3:45 PM CDT | Flash Flood Warning | LSX | Boone | 6 hr |
| Aug 10, 4:39 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Cole, Franklin, Gasconade, Montgomery, Osage and 2 more | 66 min |
| Aug 10, 4:56 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Saint Charles, Saint Louis, Warren | 49 min |
| Aug 10, 5:59 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Louis, City of Saint Louis | 61 min |
| Aug 10, 6:08 PM CDT | Areal Flood Advisory | LSX | Crawford, Franklin, Washington | 3 hr |
| Aug 10, 6:24 PM CDT | Areal Flood Advisory | LSX | Franklin, Jefferson, Lincoln, Saint Charles, Saint Louis, City of Saint Louis | 3 hr |
| Aug 10, 5:19 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Fayette, Montgomery | 41 min |
| Aug 10, 6:56 PM CDT | Severe Thunderstorm Warning | LSX | Clinton, Washington | 34 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2020Severe Thunderstorm Warnings in Missouri, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.